Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 25 found articles
 
 
  Laplacian spectra and spanning trees of threshold graphs
 
 
Title: Laplacian spectra and spanning trees of threshold graphs
Author: Hammer, P.L.
Kelmans, A.K.
Appeared in: Discrete applied mathematics
Paging: Volume 65 (1996) nr. 1-3 pages 19 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands